Top Care Ibuprofen 200 Mg Coated Caplets

Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, temporarily reduces fever. Capsule shaped tablets. Gluten free. Compare to motrin® ib active ingredient.